# SDR AU960410

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646680
- Condition: Wrong Part
- Location: R Engine Cyl Sec
- Component: Cont, O470U
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER AND PISTON FITTED TO NO3 POSITION WERE INCORRECT PARTS -INCORRECT CYLINDER PNO 646680 HAD A SHORT REACH SPARK PLUG - CORRECT PNO 653444 CYLINDER HAS A LONG REACH SPARK PLUG AND  PISTON PNO 648029 WITH STEEL INSERT - DIFFERENCE IN PISTON WEIGHTS WAS 315 GRAMS - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
